# SDR GTIA2022092336677

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 14,834 hours, 6,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 38342
- Condition: Damaged
- Location: Zone 900
- Part time: 3 hours, 1 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE HAS A STRAP THAT ISNT SECURED.-R&R AFT MEGAPHONE IAW A321 EMER EQUIP DRAWING.
